# SDR AALA20170130015

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 53,282 hours, 21,732 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR EMERGENCY EVACUATION SLIDE IS OUT OF POSITION. RE-ESTABLISHED Z FOLD ON SLIDE GIRT IAW AMM 25-66-01. OPERATIONAL CHECK GOOD.
